"This is an age restricted item and will require us to take a quick peek at your ID upon pick-up"
ACTIVE INGREDIENTS: Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets, 1200 mg/60 mg contains dextromethorphan HBr (cough suppressant) and guaifenesin (expectorant), which compare to the active ingredients in Maximum Strength Mucinex® DM.
MAXIMUM STRENGTH: 1200 mg of guaifenesin and 60 mg of dextromethorphan HBr team up to take on your common cold and inhaled irritants, clear the mucus in your chest and lower the intensity of coughing.
EFFECTIVE: Helps relieve cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants.
COUGH SUPPRESSANT: Contains dextromethorphan HBr to help control the intensity of coughing and the impulse to cough to help you get to sleep.
COUGH EXPECTORANT: Contains guaifenesin to help loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
Suggested Age: 12 Years and Up
Health Facts: Contains guaifenesin, contains dextromethorphan HBr, contains dextromethorphan, gluten-free
Active Ingredient Strength Value: 1200 milligrams
Product Warning: Not for children under the age of 12, do not use if you are taking an MAOI, consult a doctor if you are pregnant or nursing
Duration: 12 hours
Product Form: Tablet
Primary Active Ingredient: Guaifenesin
Package Quantity: 14
Features: Daytime Use
Item Number (DPCI): 094-14-0062
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Compare to Maximum Strength Mucinex® DM active ingredients. Say goodbye to mucus with Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets, 1200 mg/60 mg. This cough suppressant and expectorant helps loosen phlegm (mucus), thins bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive. These extended-release tablets also provide 12 hour relief of cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants, the intensity of coughing and the impulse to cough to help you get to sleep. Gluten free.
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.